The Cause Is Still Felt There Is A Move Under The Skin Even Though It Has Been Used For Scabies

Illustration of The Cause Is Still Felt There Is A Move Under The Skin Even Though It Has Been Used For Scabies
Illustration: The Cause Is Still Felt There Is A Move Under The Skin Even Though It Has Been Used For Scabies

good night doc, I want to ask, I have scabies, 11 days late treatment (wrong medication from the doctor), I already use scabimite but still there is a sense of motion under my skin ,, do you have any doc recommendations, should I use it again or not .. how many days at this rate, if you wait a long time afraid to spawn again

1 Answer:

Hello Sri, thank you for the question.


Scabies or commonly known as scabies is an infection of the skin due to Sarcoptes scabiei mites. Symptoms that appear in the form of itching, especially at night and the emergence of rashes such as tunnels. It is common for people who live in groups.


Regarding the drug you mentioned is indeed used to treat scabies. But the drug can not be consumed on its own indication but rather must be based on the doctor's indication. It aims to get the rules and the right way to use in dealing with complaints. The use of cream is done by rubbing it all over the body and left for 8-14 hours then rinse with washing using soap. If the method used is not right, of course the drug will not be effective. Therefore it is advisable to consult a dermatologist especially if your complaints don't subside and continue.


For now things you can do are:

Cold water bath to relieve itching
Do not use shared toiletries.
Do not use personal tools such as underwear together
Keep your body clean

That's all, hope it helps.

: by

Related Question

The Cause Of Pain And Aches In The Right Part Of The Body For A Prolonged Period?

The Cause Of Pain And Aches In The Right Part Of The Body For A Prolonged Period?

(10 months ago)

Good evening doctor, my right body feels really sore, starting from the right head pain (migraine) from the waist to the tip of my toes feel pegellll, it takes a long time, many mo... Read more

Excessive Bleeding Outside Of Menstruation After Taking Birth Control Pills?

Excessive Bleeding Outside Of Menstruation After Taking Birth Control Pills?

(11 months ago)

By the time I am a doctor, I have only been experiencing a number of hormones that are unstable in recent months and when the time goes on for a second or so long. From 4 sep until... Read more

Widal Examination Results?

Widal Examination Results?

(10 months ago)

Good afternoon, I want to ask the meaning of widal, salmonella typhi O positive 1/40, sanmonella tiphy H positive 1/40, thank you ..... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *